Instability of travelling wave solutions of a population model with nonlocal effects

SA Gourley, NF Britton

Research output: Contribution to journalArticle

Original languageUndefined/Unknown
Pages (from-to)299-310
Number of pages12
JournalIMA Journal of Applied Mathematics
Volume51
Issue number3
DOIs
Publication statusPublished - 1993

Cite this

Instability of travelling wave solutions of a population model with nonlocal effects. / Gourley, SA; Britton, NF.

In: IMA Journal of Applied Mathematics, Vol. 51, No. 3, 1993, p. 299-310.

Research output: Contribution to journalArticle

@article{70ae603e0f8e4a58a537961853fe63b3,
title = "Instability of travelling wave solutions of a population model with nonlocal effects",
author = "SA Gourley and NF Britton",
year = "1993",
doi = "10.1093/imamat/51.3.299",
language = "Undefined/Unknown",
volume = "51",
pages = "299--310",
journal = "IMA Journal of Applied Mathematics",
issn = "0272-4960",
publisher = "Oxford University Press",
number = "3",

}

TY - JOUR

T1 - Instability of travelling wave solutions of a population model with nonlocal effects

AU - Gourley, SA

AU - Britton, NF

PY - 1993

Y1 - 1993

UR - http://dx.doi.org/10.1093/imamat/51.3.299

U2 - 10.1093/imamat/51.3.299

DO - 10.1093/imamat/51.3.299

M3 - Article

VL - 51

SP - 299

EP - 310

JO - IMA Journal of Applied Mathematics

JF - IMA Journal of Applied Mathematics

SN - 0272-4960

IS - 3

ER -